# SDR CALA2020050200916

- Difficulty date: May 1, 2020
- Submitted: May 2, 2020
- Operation: Air carrier
- Aircraft: N17245
- Make and model: Boeing 737824
- Aircraft serial: 28955
- Aircraft time: 65,763 hours, 23,597 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 147A8200Y13
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-2 DOOR FWD CENTER CUTOUT FITTING HAS ELONGATED FASTNER HOLES REF AAR N/R 99880505 REMOVED AND REPLACED L2 DOOR FWD CTR FITTING UPPER HINGE HOUSING PER REF B737 SRM 51-40-02 AND DWG 147A8101
